Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cibanet

Normal for Accutane?

Hi,

I'm currently into 3 and a half months of Accutane and while it did put a halt to whiteheads and regular pimples, I'm still getting alot of cysts(about 3 a month). Usually after a cyst clears, I am clear for about a week or two then another cyst pops up. I was just wondering when is it that usually the cysts come to a halt as well??

Thanks

Share this post


Link to post
Share on other sites

It is different for everyone really. What is your dosage? How long is your course going to be? I stopped getting cysts pretty quickly into my course. I stopped getting the cysts but I started getting lots of tiny closed comedones. I was taking 60mgs a day for 6 months and really cleared after my course was done. The last day I took my pill I had some tiny pimples pop up due to my period starting. It could just be the initial breakout. Your skin is going to purge anything under the surface so this could just be your skins purging phase. If you feel uncomfortable about it, talk to your derm to see if he or she can prescribe something to help calm down the cysts.

Share this post


Link to post
Share on other sites

I'm 5 days into my 4th month with mild/moderate and still am getting cysts, also about 3 a month.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×